"I don't know what IOB is, but I agree with what JohnG and acidrock23 said. I do use it to mark a syringe injection and exercise too, but being that I take shots with a syringe only when BS is 300+ its rare and I won't forget that I've…"
"Actually, the feeling at 170 is unlikely to be DKA. DKA is a combination of high blood sugar, ketones and acidosis. DKA is really triggered by an insufficiency of insulin which leaves the body "starved" and starts a process where glucagon…"
"I get excessive urination and dehydration when Im over 170. I know it is DKA because i get dizzy and nauseous. There is another feeling that I can't explain beyond the feeling of DKA. It do not alwyas get it, My post was suggesting that you can…"
"Timothy, Do you have severe dehydration, vomiting, excessive urination, nausea & high ketones being under 200? I also feel ill with high BG, but different than when I was DKA. Only way I can describe was feeling that every cell was poisoned,…"
"On the whole metformin thing. Metformin is "contraindicated" for patients with DKA or who are at risk of DKA. The combination significantly increases the chances of Lactic Acidosis occuring, on top of DKA, a double whammy that can put your…"
We’ve partnered with Novo Nordisk to ask, “Do You Know Diabetes?“ When you take this 2 minute quiz about the importance of getting screened for diabetes, Novo Nordisk will make a donation to Diabetes Hands Foundation programs like TuDiabetes and Diabetes Advocates. Initiatives Read on! →
It is with both happiness and sorrow that I announce that there will be an opening at the Diabetes Hands Foundation for the position of Administrative and Programs Assistant beginning mid-April. I will be leaving the Bay Area, where the Read on! →